# SDR AALA202402208694

- Difficulty date: February 19, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N326SJ
- Make and model: Boeing 737823
- Aircraft serial: 44475
- Aircraft time: 9,477 hours, 3,532 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTANDENT REPORTS LAVATORY E LOCK DIFFICULT TO LOCK AND UNLOCK. ADJUSTED AND LUBRICATED LAV E LOCK. OPERTIONAL CHECK GOOD. PER AMM 25-40-15.
